Journal of Symbolic Logic 57 (2):501 - 514 (1992)

Abstract
Our purpose in this note is to study countable ℵ0-categorical structures whose theories are tree-decomposable in the sense of Baldwin and Shelah. The permutation group corresponding to such a structure can be decomposed in a canonical manner into simpler permutation groups in the same class. As an application of the analysis we show that these structures are finitely homogeneous
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275284
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 54,491
Through your library

References found in this work BETA

Second-Order Quantifiers and the Complexity of Theories.J. T. Baldwin & S. Shelah - 1985 - Notre Dame Journal of Formal Logic 26 (3):229-303.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

The Modal Nature of Structures in Ontic Structural Realism.Michael Esfeld - 2009 - International Studies in the Philosophy of Science 23 (2):179 – 194.
Notes on Quasiminimality and Excellence.John T. Baldwin - 2004 - Bulletin of Symbolic Logic 10 (3):334-366.
A Rational Reconstruction of the Domain of Feature Structures.M. Andrew Moshier - 1995 - Journal of Logic, Language and Information 4 (2):111-143.
Interpreting Groups in Ω-Categorical Structures.Dugald Macpherson - 1991 - Journal of Symbolic Logic 56 (4):1317-1324.

Analytics

Added to PP index
2009-01-28

Total views
36 ( #276,657 of 2,381,242 )

Recent downloads (6 months)
1 ( #560,102 of 2,381,242 )

How can I increase my downloads?

Downloads

My notes